# SDR EIAA9611644

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Pressure Switch
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

JED -  ON CRUISE FLIGHT, NR 3 ENGINE START VALVE LIGHT ILLUMINATED.  NR 3 ENGINE SHUT DOWN PER EIA PROCEDURES.  CONFIRMED PRESSURE SWITCH AT FAULT.  START VALVE OPS CHK OK.  DEFERRED PRESSURE SWITCH PER MEL 80-1-1. REPLACED NR 3 ENGINE START VALVE AS A PRECAUTIONARY MEASURE.  AT JFK, PRESSURE SWITCH WAS REPLACED.  REF:  CONTROL NR 96-12.  (X)
